Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Current Events & Hot Topics Current Events & Hot Topics

1st day on PhenTabz

Posted by on Jul. 19, 2013 at 12:00 PM
  • 24 Replies

So, I spoke to my doc about me having a hard time losing wieght. She suggested PhenTabz...a safer alternative to Phentermine.

She said I would have tons of energy with it, lose about 5 pounds a week and its an appetite suppressent... directions said i should take one pill 30 mins before breakfast and 30 mins before lunch. I ate breakfast an hour later...we were busy at work and now i feel super weak and really dizzy. Im thinking thats because I didnt eat when I should have and Im drinking a ton of water like it said...guess I should give it a couple of more days and FOLLOW the directions...lol

Has anyone tried it, any thoughts?

by on Jul. 19, 2013 at 12:00 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
rfurlongg
by on Jul. 19, 2013 at 12:17 PM
I have not tried it or heard of it. Be careful and good luck loosing the weight.
Posted on CafeMom Mobile
NJoy_danielle
by Member on Jul. 19, 2013 at 12:22 PM

 Thx darlin!


Quoting rfurlongg:

I have not tried it or heard of it. Be careful and good luck loosing the weight.


 

FromAtoZ
by AllieCat on Jul. 19, 2013 at 12:24 PM

I've never heard of it.

jtsmommie0104
by Member on Jul. 19, 2013 at 12:29 PM

I've never heard of it but good luck.


Do you have to work out while you use it? What happens when/if you stop taking it?

Woodbabe
by Woodie on Jul. 19, 2013 at 12:32 PM

Its something you can buy online, why did she give you a prescription for it?

UpSheRises
by Platinum Member on Jul. 19, 2013 at 12:36 PM

I'm surprised that a doctor would recommend that kind of thing. Are you trying to lose a lot or just take care of the last few that you can't seem to shake?

It's a stimulant medication, all appetite suppressants are, so it's really important that you make sure there is fuel in your body. When you take the medication everything goes into hyper-overdrive...not just your digestive system. If you don't have the nutrients you need to operate you're going to feel REALLY crappy.

NJoy_danielle
by Member on Jul. 19, 2013 at 12:46 PM

 

The only thing you have to do is drink a lot of water and eat 30 mins after you take it. So before breakfast and before lunch.  My doc also took it and lost a lot of weight. She said that it wasnt habit forming or addictive like Phentermine so.

Quoting jtsmommie0104:

I've never heard of it but good luck.

 

Do you have to work out while you use it? What happens when/if you stop taking it?


 

NJoy_danielle
by Member on Jul. 19, 2013 at 12:48 PM

 you have to have to get a prescription for Phentermine...this is like it but safer and doesnt require a prescription, you can but it online but I purchased it at the doc's office.


Quoting Woodbabe:

Its something you can buy online, why did she give you a prescription for it?


 

jtsmommie0104
by Member on Jul. 19, 2013 at 12:48 PM

That's good then. 

I hope you feel better soon and that it does well for your weight loss goals. 

Quoting NJoy_danielle:


The only thing you have to do is drink a lot of water and eat 30 mins after you take it. So before breakfast and before lunch.  My doc also took it and lost a lot of weight. She said that it wasnt habit forming or addictive like Phentermine so.

Quoting jtsmommie0104:

I've never heard of it but good luck.


Do you have to work out while you use it? What happens when/if you stop taking it?




NJoy_danielle
by Member on Jul. 19, 2013 at 12:51 PM

 id been trying to lose weight for a really long time. ive changed my diet and i exercise but i havent lost much weight. its been a real struggle. my doc actually takes it and she lost a ton of weight.

Im drinking a lot of water and the next go round i will definately eat on time! thx for that info!!!


Quoting UpSheRises:

I'm surprised that a doctor would recommend that kind of thing. Are you trying to lose a lot or just take care of the last few that you can't seem to shake?

It's a stimulant medication, all appetite suppressants are, so it's really important that you make sure there is fuel in your body. When you take the medication everything goes into hyper-overdrive...not just your digestive system. If you don't have the nutrients you need to operate you're going to feel REALLY crappy.


 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN